Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Mil Med. 1999 Sep;164(9):669-70.

Zolpidem tartrate and somnambulism.

Author information

  • 1Division of Mental Health, 82d Airborne, Fort Bragg, NC 28307-5000, USA.

Abstract

A case is reported in which a patient experienced somnambulistic episodes only after taking zolpidem tartrate for insomnia. Previous to the patient's use of zolpidem tartrate he had never experienced sleepwalking, and once the medication was discontinued the sleepwalking stopped. A search of the literature revealed only two other cases of zolpidem-induced sleepwalking, both involving individuals with a previous history of somnambulism in their youth.

PMID:
10495642
[PubMed - indexed for MEDLINE]

LinkOut - more resources

Full Text Sources

Molecular Biology Databases

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk